MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number AB35W05200135
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a physician was attempting to use a evercross pta balloon device to treat a left mid/distal superficial femoral artery popliteal artery lesion in a patient with plaque with 80% stenosis and little tortuosity and severe calcification (cto).The device was prepped as per ifu.It was reported that a balloon burst occurred during inflation at the rated burst pressure, on the 2nd inflation.There was no damage noted to packaging (shelf carton, hoop/tray).There were no issues noted when removing the device from the hoop/tray.The device did not pass through a previously deployed stent, resistance was not encountered when advancing the device, no excessive force was used.Procedure was completed with ballooning, stenting and with a drug eluting balloon.No patient injury reported for this event.
 
Additional Manufacturer Narrative
Additional information: inflation device used to inflate balloon.No leak noted on balloon or shaft.All balloon fragments/pieces removed in one singular piece.No vessel damage noted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key11804266
Report Number2183870-2021-00178
Device Sequence Number3646971
Product Code LIT
UDI-Device Identifier00763000184292
UDI-Public00763000184292
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model NumberAB35W05200135
Device Catalogue NumberAB35W05200135
Device Lot NumberB007927
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1